# SDR CALA2023030900668

- Difficulty date: March 9, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N839UA
- Make and model: Airbus A319-131
- Aircraft serial: 1507
- Aircraft time: 65,997 hours, 29,067 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Part number: NA
- Condition: Faulted
- Location: Eng 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW RETURNED TO FIELD FOR INFLIGHT "ENG 1 REVERSER FAULT" ECAM MSG INTERMITTANT THEY STATED STARTED FAULTING AT ABOUT 2000FT REF ATTACHED PICTURES FOR FAULTS AND T/S CONNECTORS J10 AND J4. NO DEFECTS NOTED. REF WDM 71-51-11. ACCOMPLISHED PREVIOUS LEG REPORT THRU THE MCDU AND FOUND REV PERFORMED OPERATIONAL TEST OF FADEC WITH CFDS. COULD NOT DUE TO REMOVAL OF CONNECTOR J4 AND J10 LAND VERIFY TEST IDT LDVT CHA/HC/EEC1 FAULT, FOUND TSM TASK 78-30-00-810-837-B FOR DUPLICATE FAULT BOTH CHANNELS 1A AND 1B . REF FIM REQUIRED. THIS FAULT SUGGEST ACCOMPLISHMENT OF THIS TASK 78-30-00-810-837-B  PERFORMED TEST OF EIU . TEST NORMAL . REF AMM 73-22-00-810-801-A. INSPECTED CONTACTS AND PINS AT 4000VC(SEE BEFORE/AFTER PICS)VERIFIED RESISTANCE GOOD NOW. ALL OTHER WIRING CKD GOOD BETWEEN EEC AND HCU AND ACTRS. EEC CONNECTRS DISTURBED WERE J1,J3,J4,J7,J9&J10. ALL CONNECTRS REINSTALLED. COMPLETED IDT INSPECTION OF #1 ENGINE EEC CONNECTIONS DISTURBED FOR MAINTENANCE.  EEC NOT REMOVED OR REPLACED.  COMPLETED IAW GMM 9-10-05 REF SSM 73-25-16SCH16PG4 T/S AND FOUND HIGH RESISTANCE BETWEEN LEFT UPPER ACTR 4004KS PIN4 AND EEC J4 PIN . FURTHER T/S FOUND CONNECTOR 4000VC WAS COCKED/CROSSTHREADED, REMOVED AND INSPECTED CONNECTR FINDING NO DAMAGE TO PINS OR CONNECTOR,REINSTALLED ACCOMPLISHED FADEC SELF TEST REF. AMM TASK 73-22-00-710-040-A AND FADEC REVERSER TEST REF. AMM  TASK 78-31-00-710-041-A  TEST 3 TIMES EACH ON CHANNEL 1A AND CHANNEL 1B. NO FAULTS DETECTED. ACCOMPLISHED CAT III. TEST PA
